# SDR EIA2000055

- Difficulty date: January 26, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B167914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT BS 1241, KICK FITTING AREA HOLE D AT REAR SPAR TERMINAL FITTING CRACKED.  CRACKED FASTENER HOLE OVERSIZED ECCENTRICALLY TO REMOVE THE CRACK, FREEZE PLUG INSTALLED WITH WASHER, AND FASTENER INSTALLED PER SB 747-57A2309, BOEING MESSAGES EVR-HKG-00-00004H/-00003F AND HAECO REPAIR SCHEME R-57-22-34283.  (M)
